Volume 20, Number 5
Previous Issue Next Issue

Peter Görtz

J. Comp. Math., 20 (2002), pp. 449-460.

Preview Full PDF 390 4086 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 461-478.

Preview Full PDF 411 4068 Abstract

Jian-Wei Hu & Cai-Hua Wang

J. Comp. Math., 20 (2002), pp. 479-490.

Preview Full PDF 401 3994 Abstract

Tie Zhang, Yan-Ping Li & Robert J. Tait

J. Comp. Math., 20 (2002), pp. 491-504.

Preview Full PDF 434 4029 Abstract

Li-Qun Cao, De-Chao Zhu & Jian-Lan Luo

J. Comp. Math., 20 (2002), pp. 505-518.

Preview Full PDF 410 3930 Abstract

Gui-Zhi Chen & Zhong-Xiao Jia

J. Comp. Math., 20 (2002), pp. 519-524.

Preview Full PDF 404 4141 Abstract

Si-Qing Gan & Geng Sun

J. Comp. Math., 20 (2002), pp. 525-532.

Preview Full PDF 411 4121 Abstract

Chang-Feng Ma, Guo-Ping Liang & Shao-Peng Liu

J. Comp. Math., 20 (2002), pp. 533-542.

Preview Full PDF 400 3985 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 20 (2002), pp. 543-550.

Preview Full PDF 397 4038 Abstract

Ji-Ming Wu & Long-Jun Shen

J. Comp. Math., 20 (2002), pp. 551-560.

Preview Full PDF 421 3946 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard